Before the tests were developed, I was placed on synthroid as a sluggish teen. At this point, I have barely a thyroid left. My doses have varied; however, I have been on 100mg of synthroid for 10 years. Two years ago, added T3 (21 in am and 30 in pm)by a compounded bya pharmacy. The new doc says t4 doesn't convert properly. I noticed that I was jittery. I also have FFA, which may or may not be related.
I stopped the morning dose of T3 (21 mg) and felt better. I was then advised to stop the afternoon (30mg) of T3 because my TSH remains at .01 - well below standard. And, they say my hair loss (doubtful) and future bone safety required less. And that too much can cause weight gain.
Yes, mild withdrawal, mood fluctuation, bloating, mild weight gain. I fired my current endocronologies because a. he didn't return calls during withdrawel b. was gong to lower my synthrod without retesting.
I know this isn't an exact science -- but wow. My initial doctor, when I was young said -- "it's not just the numbers, it's how you feel." Can't find anyone I trust like that.
Any help appreciated. 50 years later and no smarter.